Publications [#287155] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Guskov, I; Sweldens, W, Commutation for irregular subdivision, Constructive Approximation, vol. 17 no. 4 (December, 2001), pp. 479-513, Springer Nature
    (last updated on 2019/09/20)

    Abstract:
    We present a generalization of the commutation formula to irregular subdivision schemes and wavelets. We show how, in the noninterpolating case, the divided differences need to be adapted to the subdivision scheme. As an example we include the construction of an entire family of biorthogonal compactly supported irregular knot B-spline wavelets starting from Lagrangian interpolation.